Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 158, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 8, 2016, 6:03 PM MDT for Cheyenne County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2016, 6:03 PM MDT (00:03 UTC)
- Expired
- Aug 8, 2016, 7:00 PM MDT
- In force
- 57 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:51 PM MDT | HAIL 1 | Sidney, NE | MOSTLY MARBLES WITH A FEW QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 3333 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
444
WUUS55 KCYS 090003
SVRCYS
NEC033-090100-
/O.NEW.KCYS.SV.W.0158.160809T0003Z-160809T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT MON AUG 8 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BROWNSON...OR NEAR SIDNEY...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SIDNEY AROUND 610 PM MDT.
SIDNEY AIRPORT AROUND 620 PM MDT.
LORENZO AROUND 625 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 48 AND
67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 10316 4129 10302 4100 10268 4100 10313
TIME...MOT...LOC 0002Z 337DEG 22KT 4118 10307
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
627
WWUS55 KCYS 090019
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT MON AUG 8 2016
NEC033-090100-
/O.CON.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
619 PM MDT MON AUG 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...
AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SIDNEY...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SIDNEY AROUND 625 PM MDT.
SIDNEY AIRPORT AROUND 630 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 48 AND
67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 10316 4129 10302 4100 10268 4100 10313
TIME...MOT...LOC 0019Z 297DEG 13KT 4118 10299
HAIL...1.00IN
WIND...60MPH
$$
RUBIN728
WWUS55 KCYS 090036
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON AUG 8 2016
NEC033-090100-
/O.CON.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
636 PM MDT MON AUG 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...
AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LORENZO...OR
NEAR SIDNEY...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LORENZO AROUND 655 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 10307 4110 10294 4100 10284 4100 10313
TIME...MOT...LOC 0036Z 002DEG 7KT 4106 10304
HAIL...1.00IN
WIND...60MPH
$$
RUBIN949
WWUS55 KCYS 090057
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT MON AUG 8 2016
NEC033-090107-
/O.EXP.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
657 PM MDT MON AUG 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHEYENNE COUNTY
WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4110 10307 4110 10294 4100 10284 4100 10313
TIME...MOT...LOC 0055Z 337DEG 22KT 4106 10304
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:54 PM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 8, 2:54 PM MDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
254 PM MDT MON AUG 8 2016
.SHORT TERM...(This evening through Wednesday night)
Issued at 250 PM MDT Mon Aug 8 2016
Approaching shortwave over western Colorado setting off widely
scattered showers and storms at this time. Expect these to
continue while moving east into the Panhandle late this afternoon
and evening before ending later tonight with the passage of the
wave. Should see less stratus/fog across the Panhandle tonight as
winds more southerly to ssw and air a little drier.
Next couple days will feature southwesterly upper flow over the
CWA with some monsoonal moisture moving across mainly the
Panhandle. Lower levels look to dry some so convective activity
should be more isolated with a surface trough edging east over
the Panhandle. Instabilities less as well so severe threat looks
minimal at this time. Main concerns will be with fire weather over
northern and western parts of the CWA where some gusty winds are
expected in the afternoons to combine with low relative humidity.
.LONG TERM...(Thursday through next Monday)
Issued at 240 PM MDT Mon Aug 8 2016
Models continue to indicate cooler temperatures and unsettled
weather late this week and into early this weekend as a relatively
strong cold front moves across the area early on Thursday. Main
forecast concern will continue to be strong/severe thunderstorms
and perhaps heavy rainfall...especially along and east of the
Laramie Range. At this time...the threat does not appear to be
all that significant with models showing PW's around 0.75 to 1.25
inches Thursday and Friday...which is on the low side considering
subtropical monsoon moisture will be pushing northward across the
area through the middle of the week. Models indicate the upper
level trough rapidly moving across the area on Friday...but some
of the upper level energy will remain further north across
southern Canada. Best chance for strong to severe thunderstorms
will be over far eastern Wyoming and western Nebraska...but
conditions along with the time of the year are not all that
favorable for significant coverage at this time. High temperatures
in the mid 70's to mid 80's on Thursday will trend even lower on
Friday and Saturday...with readings in the 70's to low
80's...warmest below 5000 feet. Kept POP between 30 to 50 percent
for scattered showers and tstorms through Friday. Low clouds and
patchy fog are possible each morning in this pattern due to
upslope winds
For Sunday and Monday...models show the upper level trough moving
well east of the forecast area as a slow warming trend is
expected. Drier air will enter Wyoming with PW's gradually
lowering between 0.50 to 0.75 by Monday...which should limit
thunderstorm coverage early next week. Daytime highs will return
to the 80's and low 90's by Monday afternoon as a low amplitude
ridge axis builds west of the Continental Divide and slowly drifts
eastward.
&&
.AVIATION...(For the 18Z TAFS through Tuesday morning)
Lingering stratus continues over portions of the Nebraska panhandle
early this afternoon with periods of MVFR CIGS near KSNY and KAIA.
Impacts appear to be minimal and may actually aid in the suppression
of daytime/evening thunderstorms development later today. Fair
weather CU starting to develop further west across SE Wyoming early
this afternoon...and this will eventually lead to widely scattered
thunderstorms into this evening. Too difficult to pin down
timing...so kept VCTS out of the forecast for most location. Patchy
fog and low CIGS may redevelop late tonight near KSNY...KAIA...and
KBFF.
&&
.FIRE WEATHER...
Issued at 250 PM MDT Mon Aug 8 2016
Fire weather concerns will be heightened over the next couple days
across Wyoming zones due to increased winds in the afternoons.
Temperatures will be quite warm over the next couple days before
cooling some late in the week. isolated showers and thunderstorms
are expected most days.
&&
.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for WYZ301>303.
NE...None.
&&
SHORT TERM...RE
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...REHazardous weather outlook, Aug 8, 5:39 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 539 AM MDT MON AUG 8 2016 WYZ103>106-109>117-091145- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 539 AM MDT MON AUG 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 091145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 539 AM MDT MON AUG 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Aug 8, 3:50 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 350 PM MDT MON AUG 8 2016 WYZ102-082230- NIOBRARA COUNTY WY- 350 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA COUNTY UNTIL 430 PM MDT... AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF DULL CENTER...OR 40 MILES SOUTHWEST OF DOWNTOWN NEWCASTLE...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN NIOBRARA COUNTY. LAT...LON 4330 10469 4338 10482 4350 10477 4350 10440 TIME...MOT...LOC 2150Z 213DEG 34KT 4340 10470 RUBIN
Special weather statement, Aug 8, 3:52 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 352 PM MDT MON AUG 8 2016 NEZ095-096-WYZ108-082245- SOUTH SIOUX NE-NORTH SIOUX NE-GOSHEN COUNTY WY- 352 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES UNTIL 445 PM MDT... AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... JAY EM AROUND 405 PM MDT. PRAIRIE CENTER AROUND 425 PM MDT. LAT...LON 4245 10454 4252 10455 4262 10396 4234 10397 TIME...MOT...LOC 2151Z 270DEG 23KT 4248 10448 RUBIN
Local storm report, Aug 8, 4:06 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT MON AUG 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 8 N CHEYENNE 41.26N 104.79W
08/07/2016 E0.50 INCH LARAMIE WY PUBLIC
DIME SIZE HAIL WAS PREPORTED.
0543 PM HAIL 10 N CHEYENNE 41.29N 104.79W
08/07/2016 E1.00 INCH LARAMIE WY PUBLIC
0552 PM HAIL 10 N CHEYENNE 41.29N 104.79W
08/07/2016 M1.25 INCH LARAMIE WY NWS EMPLOYEE
1035 PM HAIL 5 NW FORT LARAMIE NATIO 42.25N 104.64W
08/07/2016 E2.00 INCH GOSHEN WY LAW ENFORCEMENT
WINDSHIELD DAMAGE TO VEHICLES RELAYED THROUGH LAW
ENFORCEMENT DISPATCH.
1057 PM HAIL FORT LARAMIE 42.21N 104.52W
08/07/2016 E1.50 INCH GOSHEN WY PUBLIC
1115 PM FLASH FLOOD 2 SE FORT LARAMIE 42.19N 104.49W
08/07/2016 GOSHEN WY EMERGENCY MNGR
GOSHEN COUNTY EMA REPORTS EVIDENCE OF FLASH FLOODING FROM
HEAVY RAIN LAST EVENING. DEBRIS ON HIGHWAY 2 MILES
SOUTHEAST OF FORT LARAMIE. AT 7 AM...WATER STILL HIGH IN
CREEK WITH DEBRIS IN THE FENCE LINE. RAILROAD APPROACH
WEST OF FORT LARAMIE WAS NEARLY WASHED OUT.
&&
MJAMSKISpecial weather statement, Aug 8, 4:10 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 410 PM MDT MON AUG 8 2016 NEZ020-021-054-055-082315- MORRILL NE-CHEYENNE NE-KIMBALL NE-BANNER NE- 410 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE... SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND NORTHEASTERN KIMBALL COUNTIES UNTIL 515 PM MDT... AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF HARRISBURG...OR 19 MILES NORTH OF KIMBALL...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND NORTHEASTERN KIMBALL COUNTIES. LAT...LON 4142 10359 4155 10355 4156 10318 4129 10332 TIME...MOT...LOC 2210Z 288DEG 13KT 4149 10352 RUBIN
Local storm report, Aug 8, 5:32 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT MON AUG 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 8 NE POTTER 41.30N 103.21W
08/08/2016 M0.75 INCH CHEYENNE NE TRAINED SPOTTER
&&
DDEALSpecial weather statement, Aug 8, 5:46 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 546 PM MDT MON AUG 8 2016 NEZ055-090045- CHEYENNE NE- 546 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 645 PM MDT... AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BROWNSON...OR 12 MILES NORTHWEST OF SIDNEY...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BROWNSON AROUND 620 PM MDT. SIDNEY AROUND 635 PM MDT. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 49 AND 57. LAT...LON 4128 10320 4134 10314 4126 10286 4106 10305 TIME...MOT...LOC 2346Z 307DEG 10KT 4127 10314 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:17 PM MDT | Special Weather Statement | CYS | Kimball | 28 min |
| Aug 8, 7:01 PM MDT | Special Weather Statement | CYS | Cheyenne | 44 min |
| Aug 8, 7:24 PM MDT | Areal Flood Advisory | CYS | Cheyenne | 3 hr |
| Aug 8, 8:59 PM MDT | Special Weather Statement | CYS | Cheyenne | 61 min |
| Aug 8, 9:22 PM MDT | Special Weather Statement | CYS | Dawes | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.